Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 356

1.

Network-based analysis of stochastic SIR epidemic models with random and proportionate mixing.

Kenah E, Robins JM.

J Theor Biol. 2007 Dec 21;249(4):706-22. Epub 2007 Sep 15.

2.

Second look at the spread of epidemics on networks.

Kenah E, Robins JM.

Phys Rev E Stat Nonlin Soft Matter Phys. 2007 Sep;76(3 Pt 2):036113. Epub 2007 Sep 25.

3.

Effective degree network disease models.

Lindquist J, Ma J, van den Driessche P, Willeboordse FH.

J Math Biol. 2011 Feb;62(2):143-64. doi: 10.1007/s00285-010-0331-2. Epub 2010 Feb 24.

PMID:
20179932
4.

Susceptible-infectious-recovered models revisited: from the individual level to the population level.

Magal P, Ruan S.

Math Biosci. 2014 Apr;250:26-40. doi: 10.1016/j.mbs.2014.02.001. Epub 2014 Feb 12.

PMID:
24530806
5.

Some properties of a simple stochastic epidemic model of SIR type.

Tuckwell HC, Williams RJ.

Math Biosci. 2007 Jul;208(1):76-97. Epub 2006 Oct 11.

PMID:
17173939
6.

Outbreaks in susceptible-infected-removed epidemics with multiple seeds.

Hasegawa T, Nemoto K.

Phys Rev E. 2016 Mar;93(3):032324. doi: 10.1103/PhysRevE.93.032324. Epub 2016 Mar 30.

PMID:
27078383
7.

Analysis of a stochastic SIR epidemic on a random network incorporating household structure.

Ball F, Sirl D, Trapman P.

Math Biosci. 2010 Apr;224(2):53-73. doi: 10.1016/j.mbs.2009.12.003. Epub 2009 Dec 22. Erratum in: Math Biosci. 2010 May;225(1):81.

PMID:
20005881
8.

A general model for stochastic SIR epidemics with two levels of mixing.

Ball F, Neal P.

Math Biosci. 2002 Nov-Dec;180:73-102.

PMID:
12387917
9.

SIR dynamics in random networks with heterogeneous connectivity.

Volz E.

J Math Biol. 2008 Mar;56(3):293-310. Epub 2007 Aug 1.

PMID:
17668212
10.

Epidemic threshold for the susceptible-infectious-susceptible model on random networks.

Parshani R, Carmi S, Havlin S.

Phys Rev Lett. 2010 Jun 25;104(25):258701. Epub 2010 Jun 22.

PMID:
20867419
11.

Percolation and epidemics in random clustered networks.

Miller JC.

Phys Rev E Stat Nonlin Soft Matter Phys. 2009 Aug;80(2 Pt 1):020901. Epub 2009 Aug 4.

PMID:
19792067
12.

Temporal percolation of the susceptible network in an epidemic spreading.

Valdez LD, Macri PA, Braunstein LA.

PLoS One. 2012;7(9):e44188. doi: 10.1371/journal.pone.0044188. Epub 2012 Sep 13.

13.

Random migration processes between two stochastic epidemic centers.

Sazonov I, Kelbert M, Gravenor MB.

Math Biosci. 2016 Apr;274:45-57. doi: 10.1016/j.mbs.2016.01.011. Epub 2016 Feb 11.

PMID:
26877075
14.

A Network Epidemic Model with Preventive Rewiring: Comparative Analysis of the Initial Phase.

Britton T, Juher D, Saldaña J.

Bull Math Biol. 2016 Dec;78(12):2427-2454. doi: 10.1007/s11538-016-0227-4. Epub 2016 Oct 31. Erratum in: Bull Math Biol. 2017 Jun 26;:.

PMID:
27800576
15.

Heterogeneity in susceptible-infected-removed (SIR) epidemics on lattices.

Neri FM, Pérez-Reche FJ, Taraskin SN, Gilligan CA.

J R Soc Interface. 2011 Feb 6;8(55):201-9. doi: 10.1098/rsif.2010.0325. Epub 2010 Jul 14.

16.

Stochastic epidemic dynamics on extremely heterogeneous networks.

Parra-Rojas C, House T, McKane AJ.

Phys Rev E. 2016 Dec;94(6-1):062408. doi: 10.1103/PhysRevE.94.062408. Epub 2016 Dec 19.

PMID:
28085423
17.

Deterministic epidemic models on contact networks: correlations and unbiological terms.

Sharkey KJ.

Theor Popul Biol. 2011 Jun;79(4):115-29. doi: 10.1016/j.tpb.2011.01.004. Epub 2011 Feb 23.

18.

The large graph limit of a stochastic epidemic model on a dynamic multilayer network.

Jacobsen KA, Burch MG, Tien JH, Rempała GA.

J Biol Dyn. 2018 Dec;12(1):746-788. doi: 10.1080/17513758.2018.1515993.

PMID:
30175687
19.

A two-stage model for the SIR outbreak: accounting for the discrete and stochastic nature of the epidemic at the initial contamination stage.

Sazonov I, Kelbert M, Gravenor MB.

Math Biosci. 2011 Dec;234(2):108-17. doi: 10.1016/j.mbs.2011.09.002. Epub 2011 Sep 24.

PMID:
21968464
20.

On the spread of epidemics in a closed heterogeneous population.

Novozhilov AS.

Math Biosci. 2008 Oct;215(2):177-85. doi: 10.1016/j.mbs.2008.07.010. Epub 2008 Aug 3.

Supplemental Content

Support Center